Alert archive / California / Gale Watches in 2016

Gale Watch 33, NWS Eureka, CA

November 29, 2016

NWS Eureka, CA issued this gale watch at Nov 29, 2016, 3:12 PM PST. It took effect at Nov 30, 2016, 9:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 29, 2016, 3:12 PM PST (23:12 UTC)
In effect from
Nov 30, 2016, 9:00 PM PST
Expired
Nov 30, 2016, 3:01 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

601 
WHUS76 KEKA 292312
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
312 PM PST TUE NOV 29 2016

PZZ475-300715-
/O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/
/O.EXT.KEKA.SC.Y.0114.161129T2312Z-161201T0500Z/
/O.NEW.KEKA.GL.A.0033.161201T0500Z-161202T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
312 PM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY
NIGHT. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

* WINDS...N 5 TO 15 KT INCREASING TO GALE WEDNESDAY NIGHT.

* WAVES...NW 10 TO 17 FEET AT 15 SECONDS THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-300715-
/O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/
/O.EXT.KEKA.SC.Y.0114.161129T2312Z-161130T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
312 PM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WAVES...NW 10 TO 16 FEET AT 15 SECONDS THROUGH TONIGHT.

* WINDS...LIGHT WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-300715-
/O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/
/O.EXT.KEKA.SC.Y.0114.161129T2312Z-161202T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
312 PM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...BECOMING N AND INCREASING TO 15 TO 25 KNOTS ON 
  WEDNESDAY AND CONTINUING THROUGH LATE WEEK.

* WAVES...NW 10 TO 15 FEET AT 15 SECONDS THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-300715-
/O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/
/O.EXT.KEKA.SC.Y.0114.161129T2312Z-161130T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
312 PM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WAVES...NW 10 TO 15 FEET AT 15 SECONDS THROUGH TONIGHT.

* WINDS...NORTH 5 TO 15 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
989 
WHUS76 KEKA 300808
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1208 AM PST WED NOV 30 2016

PZZ450-455-300915-
/O.EXP.KEKA.SC.Y.0114.000000T0000Z-161130T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1208 AM PST WED NOV 30 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WHILE SEAS WILL CONTINUE TO GRADUALLY SUBSIDE...AN ELEVATED
WESTERLY SWELL OF BETWEEN 8 TO 10 FEET AT 14 SECONDS WILL
CONTINUE TO PROPAGATE THROUGH THE WATERS OVERNIGHT TONIGHT.

$$

PZZ475-301615-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-161201T0500Z/
/O.CON.KEKA.GL.A.0033.161201T0500Z-161202T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1208 AM PST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
THURSDAY NIGHT...

* WINDS...N 5 TO 15 KT INCREASING TO GALE WEDNESDAY NIGHT.

* WAVES...NW 9 TO 11 FEET 14 SECONDS...INCREASING TO TO 16 TO 19 FEET
  AT 15 SECONDS LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-301615-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1208 AM PST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...BECOMING N AND INCREASING TO 15 TO 25 KNOTS ON 
  WEDNESDAY AND CONTINUING THROUGH LATE WEEK. 

* WAVES...NW 10 TO 15 FEET AT 15 SECONDS THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
616 
WHUS76 KEKA 301101
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 AM PST WED NOV 30 2016

PZZ475-301915-
/O.EXT.KEKA.SC.Y.0114.000000T0000Z-161201T1100Z/
/O.UPG.KEKA.GL.A.0033.161201T0500Z-161202T1100Z/
/O.NEW.KEKA.GL.W.0062.161201T1100Z-161202T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 AM PST WED NOV 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...
...GALE WARNING IN EFFECT FROM 3 AM THURSDAY TO 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 10 TO 20 KT INCREASING TO GALE WEDNESDAY NIGHT AND
  THURSDAY. GUSTS TO 40 KT EXPECTED THURSDAY.

* WAVES...NW 9 TO 11 FEET 14 SECONDS...INCREASING TO 14 TO 18 FEET
  LATE TODAY THROUGH THURSDAY WITH A COMBINATION OF STEEP WIND
  WAVES AND LONG PERIOD SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-301915-
/O.EXB.KEKA.SC.Y.0114.161130T1700Z-161202T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
301 AM PST WED NOV 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST
FRIDAY. 

* WINDS...N 10 TO 15 KT INCREASING TO 15 TO 25 KT THURSDAY.

* WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 10 TO 13 FEET
  15 SECONDS LATER TODAY THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-301915-
/O.EXB.KEKA.SC.Y.0114.161130T2300Z-161202T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
301 AM PST WED NOV 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PST FRIDAY. 

* WINDS...N 10 TO 15 KT INCREASING TO 20 TO 30 KT LATE TODAY.

* WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 11 TO 15
  FEET LATE WEDNESDAY THROUGH THURSDAY WITH A COMBINATION OF STEEP
  WIND WAVES AND LONG PERIOD SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-301915-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-161202T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
301 AM PST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...N 10 TO 20 KT BECOMING N AND INCREASING TO 20 TO 25
  KNOTS LATE TODAY AND THURSDAY.

* WAVES...NW 8 TO 10 FEET 14 SECONDS...INCREASING TO 12 TO 15
  FEET LATE WEDNESDAY THROUGH THURSDAY WITH A COMBINATION OF STEEP
  WIND WAVES AND LONG PERIOD SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 29, 2:43 PM PST, 29 minutes earlier.

Area forecast discussion, Nov 29, 2:43 PM PST, 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
243 PM PST Tue Nov 29 2016

.SYNOPSIS...Increasing clouds this evening...then precipitation will
spread across the area early Wednesday morning. Showers should
diminish by Wednesday afternoon...then dry weather through first
part of the weekend. Much cooler and wet pattern will return to NW
California during the second half of the weekend...and persist
through the end of the forecast period early next week.

&&

.DISCUSSION...Last night, with clear skies and calm winds,
temperatures has cooled off to the low 30s for many locations.
Patchy frost early this morning gave way to a sunny afternoon across
NW California. However, there will be a brief interlude to the dry
weather. A weather front is approaching the West Coast, and this
will lead to increasing clouds this evening. Precipitation will
spread across the area late tonight, and should end during the day
on Wednesday. Rainfall amount should be fairly light, less than one
tenth of an inch. Decreasing clouds Wednesday night as the front
dissipates and high pressure builds in from the west.

From Thursday through Saturday, looks like we will have an extended
period of dry weather as a strong area of high pressure has a tight
grip over East Pacific.

Looks like there will be a significant weather pattern change in
store for the second half of the weekend. Models are hinting on an
arctic front boundary will be creeping south along the West Coast
during the end of the weekend. North of the arctic front, there will
be significantly cooler weather. Do expect the abnormally cool
airmass to move into NW California early next week. Snow level will
drop from 8000 feet ahead of the front to below 2000 feet behind the
front. Models are also indicating moisture transport into the area
besides the lowering snow level. This weather pattern change will be
monitored closely, as this is likely to be the coldest airmass to
visit NW California so far this winter season.  /RCL

&&

.AVIATION...Surface winds are forecast to briefly take on a southerly
component Tuesday evening ahead of a frontal boundary. A frontal
rainband will then slide southeast across the region Wednesday
morning, and may limit visibility to 6SM. After frontal passage,
winds will veer to northerly, with showers and VFR conditions
expected Wednesday afternoon. /JMG

&&

.MARINE...A surface front will pass southeast across the region
late Tuesday night, with winds becoming northerly in its wake. These
northerlies are forecast to persist through early next week, and may
approach gale strength for areas near and SW of Cape Mendocino.
Otherwise, hazardous seas to 24 feet observed Monday night into
Tuesday will continue to subside through Wednesday morning, but then
build again in response to strengthening northerlies. Long period
swells will also propagate east into the region during the next
week. /JMG

&&

.HIGH SURF...This morning, breaking waves of 20 to 26 feet
impacted the west and northwest facing beaches in NW California.
The breaking waves have gradually subsided this afternoon, to
around 18 to 22 feet. Do have the High Surf Advisory through 5 pm.
Breaking waves should continue to subside through this evening.
/RCL

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 5 PM PST this afternoon for CAZ101-103-
     104-109.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until midnight PST tonight for PZZ450-455.

     Hazardous Seas Warning until 5 PM PST this afternoon for PZZ450-
     455-470-475.

     Small Craft Advisory until midnight PST Thursday night for
     PZZ470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 29, 11:48 AM PST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
1148 AM PST TUE NOV 29 2016

CAZ101-103-104-109-302000-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT-
MENDOCINO COAST-
1148 AM PST TUE NOV 29 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

A LARGE NORTHWEST SWELL WILL BRING BREAKERS OF 18 TO 23 FT WEST
AND NORTHWEST FACING BEACHES. THE BREAKING WAVES SHOULD SUBSIDE
THIS AFTERNOON. A HIGH SURF ADVISORY IS IN EFFECT DURING THAT
TIME. VISITORS TO LOCAL BEACHES AND JETTIES ARE URGED TO USE
EXTREME CAUTION AND NEVER TURN YOUR BACK TO THE SURF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ102-105>108-110>113-302000-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY-
NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
1148 AM PST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 12:08 PM PSTSmall Craft AdvisoryEKA63 hr
Nov 29, 12:08 PM PSTHazardous Seas WarningEKA3 hr

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.